Існування кубічних розкладів графа K₁₃
Завантаження...
Дата
Автори
Назва журналу
Номер ISSN
Назва тому
Видавець
Інститут кібернетики ім. В.М. Глушкова НАН України
Анотація
The problem of decomposition complete graphs on set of regular subgraphs, in particular, on cubic is solved. With the help of computer calculations number of types of such decomposition complete graphs with 13, 16 and 19 tops for the first time is found. The structure of different types of decomposition the complete graphs with 13 tops is completely investigated.
Опис
Теми
Цитування
Існування кубічних розкладів графа K₁₃ / Д.А. Петренюк // Теорія оптимальних рішень: Зб. наук. пр. — 2006. — № 5. — С. 62-67. — Бібліогр.: 3 назв. — укр.